Tpharm.info


Crestor side effects weight gain





Crestor Uses, Dosage Side Effects

10/17/2014
12:08 | Author: David Perry

Crestor side effects weight gain
Crestor Uses, Dosage Side Effects

in the blood. Includes Crestor side effects, interactions and indications. swelling, weight gain, urinating less than usual or not at all;. increased thirst.

You should not take Crestor if you are allergic to rosuvastatin, if you are pregnant or breast-feeding, or if you have liver disease. Stop taking this medication and l your doctor right away if you become pregnant.

sleep problems (insomnia), nightmares; constipation; mild nausea; or.

Crestor 10 mg - pink, round, film-coated tablets.

You may need to stop using Crestor for a short time if you have: uncontrolled seizures;

swelling, weight gain, urinating less than usual or not at all;

Crestor is only part of a complete program of treatment that also includes diet, exercise, and weight control.

Comments (1)Read more



Can Crestor help you lose weight?

8/16/2014
02:24 | Author: Emma Coleman

Crestor side effects weight gain
Can Crestor help you lose weight?

It's been reported by users that Crestor actually makes you gain weight. Unexplained weight loss is a side effect of taking it but it is very uncommon.

7 Surprising Signs of an Unhealthy Heart.

Metastatic Melanoma: Tips You Should Know for Early Detection.

10 Signs Death Is Near.

How to Get Someone to Quit Smoking Without Hating You.

What Your Mood Swings Might Mean.

When a Cough Isn't "Just a Cough"

10 Warning Signs Your Bones Are Thinning.

SInce taking Crestor, my husband has put on over 20 lbs and now has horrible hip pain, is tired and has headaches almost daily! He's now 64. His doctor ls him it is "probably" just arthritis in his hips, stress for the headache diagnosis, and poor diet and exercise for the weight gain.

Comments (2)Read more

What is crestor? (rosuvastatin) - Medical News Today

6/15/2014
04:36 | Author: Lauren Ross

Crestor side effects weight gain
What is crestor? (rosuvastatin) - Medical News Today

The company adds that for greatest results, Crestor treatment should be Nausea; Swelling; Weakness, muscle pain, tenderness; Weight gain.

MNT - Hourly Medical News Since 2003.

While you will continue to be able to read MNT as normal, your actual experience may not be exactly as we intended and you will not be permitted to log-in to, or register for an MNT account. Thank you, The MNT Team.

We've made the tough descision to no longer support early versions of Internet Explorer (6 and below) and Firefox (3 and below), for secure browsing on MNT.

Unfortunay these old web browsers do not support many crucial developments in online security, and therefore represent a threat to your online security, as well as the security of MNT. For the safety and security of your online experience, we strongly recommend that you switch to a more modern browser (we've provided links to a few at the top right of the page).

: Medical News Today Not to be reproduced without permission.

Welcome to the MNT Knowledge Center, your source for our most detailed content on specific conditions and subjects. Click through to Knowledge Center Home to read more.

MNT - Hourly Medical News Since 2003.

Comments (0)

Crestor Side Effects??? - Discussion - WomenHeart Support

4/14/2014
06:28 | Author: Emma Coleman

Crestor side effects weight gain
Crestor Side Effects??? - Discussion - WomenHeart Support

Good Monday Morning - I started taking Crestor 10mg. in March and have since been gaining weight very quickly for me. I keep a close eye on.

I have only been taking Crestor for about 2 months now and I have had a weight gain of 15 lbs since I started. I am on no other medications and I am a relatively healthy eater (red meat once a month tops - oatmeal every morning - fruit and veggies throughout the day) and I exercise 5 days a week (30 min treadmill and 30min Wii Fit :) ). Before taking Crestor I had been the same weight for almost 11 years but I notice that my stomach is huge now. I can't get any pants to fit properly and my baggy sweatshirts are becoming tight.

Comments (4)Read more

Could Crestor cause Weight gain (Weight increased)

2/13/2014
08:00 | Author: David Perry

Crestor side effects weight gain
Could Crestor cause Weight gain (Weight increased)

Could Crestor cause Weight gain? We studied 57716 Crestor users who have side effects from FDA and social media. Among them, 1064 have weight gain.

Karina (2 years ago):

** Reports from social media are used.

Spencer (2 years ago):

Comments from related studies:

- "Numbness in both feet and and right hand up to elbow.... " (3 hours ago) - "Is there a possible interaction between Calendula, Ne... " (5 hours ago) - "i find there is no anti depressent that does anything. " (6 hours ago) Recent searches.

I have had severe persistent diarrhea for 25 months. Weight loss of 40 pounds. Ater a sigmoidoscopy with biopsies, 2 colonoscopies with biopsies, barium xrays/scans.

Comments (5)Read more